Does lamictal cause kidney dysfunction?

Question is Closed Report Mark as Favorite

Answers (1)

17 Feb 2010

All medicines may cause side effects, but many people have no, or minor side effects.
Rarely acute kidney failure has been reported as a side effect of Lamictal.

See: http://www.drugs.com/sfx/lamictal-side-effects.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does lamictal have lithium in it? Can it cause severe acne?

my son is currently taking Keppra,Lamictal and Doxycycline. He has had a problem with the acne since he began using the lamictal. It stared mostly on ...

1 answer 1 Nov 2009

Does Lamictal make you sleepy like Geodon?

Lamictal sounds like a great medication for bipolar. I was just diagnoised 3 wks ago?I have heard so many good things about Lamictal. Did anyone try ...

6 answers 15 Nov 2010

Which medications cause kidney dysfunction?

My GFR is reduced to 57 and I wonder if it has anything to do with the medications I take.

1 answer 1 Oct 2012

Is anyone taking Lamictal and only Lamictal? If so, how is that monotherapy working for you?

I have been completely drug free for about a month now. If i did consider going back to my psych doc, it would be with the suggestion that I try ...

3 answers 5 Feb 2013

Lamictal XR - Have taken 800 mg of lamictal for several months long acting 1x per day for?

Been taking 800 mg XR for neuropathy. Also started tp develop what my neurologist labels essential tremors in my hands. May start to reduce doseage ...

1 answer 20 Jul 2014